# SDR CALA2013082290652

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ATTACH ANGLE BETWEEN BS 1640 - 1620 RBL 52.  REMOVED FLOOR BOARD ATTACH BETWEEN BS 1640-BS 1620 IAW SRM 51-40-02 PAR 7 FIG 12, SRM 51-40-05 & BOEING DWG 146N5664. RII INSPECTION ACCOMPLISHED.
